Show simple item record

contributor authorMaryam Arab Amerien
contributor authorعلیرضا سهیلیen
contributor authorMahdiar Barfeieen
contributor authorAli Reza Soheilifa
date accessioned2020-06-06T13:29:03Z
date available2020-06-06T13:29:03Z
date issued2018
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/3356763?show=full
description abstractThe meshless method of lines (MOL) is proposed for the numerical solution of time dependent partial differential equations (PDEs). After approximating spatial derivatives of equation and boundary condition by radial basis functions the resulting system will be a system of differential-algebraic equations. The differential-algebraic equation is converted to a system of ordinary differential equations (ODEs) by decomposing of interior and boundary centers and replacing expansion coeffcients of boundary centers as a function of interior ones. Computational experiments are performed for two-dimensional Burgers' equations and Brusselator reaction-diffusion system. The numerical results compete very well with the analytical solutions.en
languageEnglish
titleRBFs meshless method of lines for time dependent PDEs with decomposition of interior and boundary data centersen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsMeshless method of linesen
subject keywordsRadial basis functionsen
subject keywordsCollocation methoden
subject keywordsBurgers' equationsen
journal titleIranian Journal of Science and Technology Transaction A-Scienceen
journal titleIranian Journal of Science and Technology-Transaction A: Sciencefa
pages47-58
journal volume42
journal issue1
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1055862.html
identifier articleid1055862


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record